# SDR FDKA2009042000078

- Difficulty date: April 20, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 10,929 hours, 10,945 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Dirty
- Location: Service Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6240 CVG.  COMMISSARY OPEN SERVICE DOOR TO STOCK AC IN DOING SO THE DOOR BECAME JAMMED AND WOULD NOT CLOSE.  MX CLEANED AND LUBED DOOR.
